Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Neumayer

A strong form of the quantitative Wulff inequality

created by neumayer on 26 Mar 2016
modified on 30 May 2017


Published Paper

Inserted: 26 mar 2016
Last Updated: 30 may 2017

Journal: SIAM J. Math. Anal.
Volume: 48
Number: 3
Pages: 1727--1772
Year: 2016


Quantitative isoperimetric inequalities are shown for anisotropic surface energies where the isoperimetric deficit controls both the Fraenkel asymmetry and a measure of the oscillation of the boundary with respect to the boundary of the corresponding Wulff shape.

Keywords: Wulff inequality, quantitative inequalities


Credits | Cookie policy | HTML 5 | CSS 2.1